Alert archive / New Jersey / Small Craft Advisories in 2020

Small Craft Advisory 62, NWS Philadelphia/Mount Holly

June 9, 2020

NWS Philadelphia/Mount Holly issued this small craft advisory at Jun 9, 2020, 3:50 PM EDT. It took effect at Jun 10, 2020, 4:00 PM EDT. It was in force for 33 hr.

The area

The counties it named.

The facts

Issued
Jun 9, 2020, 3:50 PM EDT (19:50 UTC)
In effect from
Jun 10, 2020, 4:00 PM EDT
Expired
Jun 12, 2020, 1:00 AM EDT
In force
33 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

296 
WHUS71 KPHI 091950
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
350 PM EDT Tue Jun 9 2020

ANZ453>455-101000-
/O.NEW.KPHI.SC.Y.0062.200610T2000Z-200611T2200Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
350 PM EDT Tue Jun 9 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 6 PM EDT
THURSDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  3 to 6 ft expected.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...From 4 PM Wednesday to 6 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>452-101000-
/O.NEW.KPHI.SC.Y.0062.200610T2300Z-200611T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
350 PM EDT Tue Jun 9 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM WEDNESDAY TO 6 PM EDT
THURSDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 
  3 to 6 ft expected.

* WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ 
  out 20 nm, Coastal waters from Manasquan Inlet to Little Egg 
  Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to 
  Great Egg Inlet NJ out 20 nm.

* WHEN...From 7 PM Wednesday to 6 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ431-101000-
/O.NEW.KPHI.SC.Y.0062.200610T2000Z-200611T1600Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
350 PM EDT Tue Jun 9 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO NOON EDT
THURSDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters south of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From 4 PM Wednesday to noon EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-101000-
/O.NEW.KPHI.SC.Y.0062.200610T2300Z-200611T1600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
350 PM EDT Tue Jun 9 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM WEDNESDAY TO NOON EDT
THURSDAY...

* WHAT...South winds 10 to 15 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From 7 PM Wednesday to noon EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
5 follow-up statements
642 
WHUS71 KPHI 100716
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
316 AM EDT Wed Jun 10 2020

ANZ450>452-102200-
/O.EXT.KPHI.SC.Y.0062.200610T2000Z-200611T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
316 AM EDT Wed Jun 10 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
6 PM EDT THURSDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 
  4 to 7 ft expected.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm, Coastal waters from Sandy Hook to 
  Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan 
  Inlet to Little Egg Inlet NJ out 20 nm.

* WHEN...From 4 PM this afternoon to 6 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ453>455-102200-
/O.CON.KPHI.SC.Y.0062.200610T2000Z-200611T2200Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
316 AM EDT Wed Jun 10 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 6 PM EDT THURSDAY...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft expected.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...From 4 PM this afternoon to 6 PM EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ431-102200-
/O.CON.KPHI.SC.Y.0062.200610T2000Z-200611T1600Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
316 AM EDT Wed Jun 10 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO NOON EDT THURSDAY...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters south of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From 4 PM this afternoon to noon EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-102200-
/O.CON.KPHI.SC.Y.0062.200610T2300Z-200611T1600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
316 AM EDT Wed Jun 10 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO NOON EDT THURSDAY...

* WHAT...South winds around 15 kt with gusts up to 25 kt and a 
  moderate chop expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From 7 PM this evening to noon EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MPS
556 
WHUS71 KPHI 101922
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
322 PM EDT Wed Jun 10 2020

ANZ453>455-111000-
/O.EXT.KPHI.SC.Y.0062.200610T2000Z-200612T0400Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
322 PM EDT Wed Jun 10 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT THURSDAY
NIGHT...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 7 ft expected.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...Until midnight EDT Thursday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>452-111000-
/O.EXT.KPHI.SC.Y.0062.200610T2000Z-200612T0400Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
322 PM EDT Wed Jun 10 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT THURSDAY
NIGHT...

* WHAT...South winds 15 to 20 kt with gusts up to 30 kt and seas 
  4 to 7 ft expected.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm, Coastal waters from Sandy Hook to 
  Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan 
  Inlet to Little Egg Inlet NJ out 20 nm.

* WHEN...Until midnight EDT Thursday night.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ431-111000-
/O.CON.KPHI.SC.Y.0062.200610T2000Z-200611T1600Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
322 PM EDT Wed Jun 10 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT
THURSDAY...

* WHAT...Southeast winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters expected.

* WHERE...Delaware Bay waters south of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From 4 PM this afternoon to noon EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-111000-
/O.CON.KPHI.SC.Y.0062.200610T2300Z-200611T1600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
322 PM EDT Wed Jun 10 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO NOON EDT THURSDAY...

* WHAT...Southeast winds around 15 kt with gusts up to 25 kt and 
  a moderate chop expected.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE.

* WHEN...From 7 PM this evening to noon EDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
753 
WHUS71 KPHI 110712
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
312 AM EDT Thu Jun 11 2020

ANZ453>455-112200-
/O.EXT.KPHI.SC.Y.0062.000000T0000Z-200612T0500Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
312 AM EDT Thu Jun 11 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EDT FRIDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 30 kt and seas 
  4 to 7 ft.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...Until 1 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>452-112200-
/O.EXT.KPHI.SC.Y.0062.000000T0000Z-200612T0500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
312 AM EDT Thu Jun 11 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EDT FRIDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 30 kt and 
  seas 4 to 7 ft.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm, Coastal waters from Sandy Hook to 
  Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan 
  Inlet to Little Egg Inlet NJ out 20 nm.

* WHEN...Until 1 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ431-111700-
/O.EXT.KPHI.SC.Y.0062.000000T0000Z-200611T1700Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
312 AM EDT Thu Jun 11 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

* WHAT...South winds 15 to 20 kt with gusts up to 25 kt and 
  choppy waters.

* WHERE...Delaware Bay waters south of East Point NJ to 
  Slaughter Beach DE.

* WHEN...Until 1 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ430-111700-
/O.EXT.KPHI.SC.Y.0062.000000T0000Z-200611T1700Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
312 AM EDT Thu Jun 11 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM EDT THIS
AFTERNOON...

* WHAT...South winds around 15 kt with gusts up to 25 kt and a 
  moderate chop.

* WHERE...Delaware Bay waters north of East Point NJ to 
  Slaughter Beach DE.

* WHEN...Until 1 PM EDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

MPS
228 
WHUS71 KPHI 111943
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
343 PM EDT Thu Jun 11 2020

ANZ453>455-120500-
/O.CON.KPHI.SC.Y.0062.000000T0000Z-200612T0500Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
343 PM EDT Thu Jun 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY...

* WHAT...South winds 10 to 20 kt with gusts up to 25 kt and seas 4
  to 6 ft.

* WHERE...Coastal waters from Great Egg Inlet to Cape May NJ out 
  20 nm, Coastal waters from Cape May NJ to Cape Henlopen DE out 
  20 nm and Coastal waters from Cape Henlopen to Fenwick Island 
  DE out 20 nm.

* WHEN...Until 1 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ450>452-120500-
/O.CON.KPHI.SC.Y.0062.000000T0000Z-200612T0500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
343 PM EDT Thu Jun 11 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EDT FRIDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and
  seas 4 to 6 ft.

* WHERE...Coastal waters from Little Egg Inlet to Great Egg 
  Inlet NJ out 20 nm, Coastal waters from Sandy Hook to 
  Manasquan Inlet NJ out 20 nm and Coastal waters from Manasquan 
  Inlet to Little Egg Inlet NJ out 20 nm.

* WHEN...Until 1 AM EDT Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
017 
WHUS71 KPHI 120452
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
1252 AM EDT Fri Jun 12 2020

ANZ453>455-120600-
/O.EXP.KPHI.SC.Y.0062.000000T0000Z-200612T0500Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1252 AM EDT Fri Jun 12 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 AM EDT EARLY THIS
MORNING...

Winds are less than 25 kt, and seas continue to subside to less
than 5 feet. Therefore, the Small Craft Advisory will expire at 1
AM.

$$

ANZ450>452-120600-
/O.EXP.KPHI.SC.Y.0062.000000T0000Z-200612T0500Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
1252 AM EDT Fri Jun 12 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 1 AM EDT EARLY THIS
MORNING...

Winds are less than 25 kt, and seas continue to subside to less
than 5 feet. Therefore, the Small Craft Advisory will expire at 1
AM.

$$

MPS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jun 9, 10:45 AM EDT, 5 hours 5 minutes earlier.

Area forecast discussion, Jun 9, 10:45 AM EDT, 5 hours 5 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1045 AM EDT Tue Jun 9 2020

.SYNOPSIS...
High pressure will slowly move offshore this morning with dry
weather expected through Wednesday morning. Low pressure will
move into the Great Lakes region and strengthen Wednesday. A
surface cold front will then move across the region Thursday.
Weak high pressure will build across the area Friday. Another
system will bring unsettled conditions over the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
Update...Few changes were made for the late morning update. A
few adjustments in hourly temps where some areas have risen
quicker than earlier fcst. Highs were bumped up a degree or two
in a few spots.

Surface high pressure will move offshore today as the remnants
of Cristobal quickly head north towards WI. This will allow for
a warm front, currently over KY, to quickly surge north. Low
level thermal profiles respond rather rapidly with 850 MB
temperatures rising from around 6 degrees C to 18 degrees C by
this afternoon. This is fairly well supported by both the GFS
and ECMWF. Mixing today looks to reach around ~900 MB which
would support high temperatures in the upper 80s with a 90
degree F reading or two possible over southern Delaware. Rising
mid-level heights with PWATs only around 1.15" will keep the
forecast day today, but it will feel much more humid as
dewpoints rise to near 60 degrees F.

Tonight into Wednesday morning southerly flow will become
established with low temperatures much warmer than previous
nights. Expect mid 60s for most areas, with urban areas only
cooling off into the upper 60s.

&&

.SHORT TERM /WEDNESDAY THROUGH WEDNESDAY NIGHT/...
The chance of precipitation will return to the area in the short
term as an upper level low approaches from the west. The upper
level low will be from left over PV that has wrapped up from
northern stream energy though, meaning the approach will likely
be a little bit slower than models are currently showing. The
GFS has precipitation moving across the area Wednesday
afternoon, while the ECMWF and CMC are about 12 hours slower.
Given the strength of the mid-level ridge (588 DAM over
southern DE), the slower solution appears to be the way to go
here. Minor adjustments to the PoPs have been made to advertise
a slower onset time, with precipitation arriving over the
western zones Wednesday afternoon. The onset of precipitation
might have to be further delayed for Wednesday if current trends
continue. Depending on when the precipitation arrives
Wednesday, temperatures could again be rather warm as 850 MB
temperatures remain around 19 degrees C. As of current, highs
around 90 degrees F appear the most likely solution.

Wednesday night, the upper level low over the Midwestern United
States will eject northeast towards the Great Lakes with weak
PVA heading northeast over the periphery of the mid-level
ridge. The ridge looks rather impressive for this time of year,
being 1 to 2 standardized anomalies above normal. Given the
above, the chance of precipitation Wednesday night looks in
question, esp. across our eastern zones.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
The mid-level ridge will slowly start to weaken Thursday as a
retrograding upper level low approaches Bermuda from the east.
As this happens the vertically stacked low over the Hudson Bay
will drive a cold front east. There are some slight differences
between the GFS and ECMWF solutions which could have a fairly
big impact across the region. In particular, the GFS is slightly
more progressive with a prefrontal trough out ahead of the
surface cold front. The ECMWF has better surface convergence
along the surface cold front and is slightly slower. The means
the ECMWF has the front crossing the region Thursday evening.
Also at this time, the area is under a RRQ from a 120 kt upper
level jet with PWATs forecast to be around 2.00". 850 MB to 300
MB mean wind is boundary parallel at 30 kts with SFC to 6 km
shear vectors also boundary parallel ~ 35 kts. Anvil level storm
relative flow is also boundary parallel. This boundary parallel
orientation of the aforementioned parameters would favor more
of a linear structure for convection. Shear values are slightly
displaced from the best instability here, so the severe threat
still remains in question at this time. Either way, SPC has
introduced a marginal risk across our southwestern zones for
Thursday. This makes sense given the above.

Friday, the surface cold front will stall right around the NJ
coast. As of current, it looks like precipitation could linger
across the DE/ NJ coast through Friday before clearing. Saturday
into Sunday another piece of upper level energy will dive
southeast across New England. Overall, Sunday into Monday
appears to be unsettled as the energy is then forecast to break
off and potentially wrap-up. Confidence here remains low though.

&&

.AVIATION /15Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Today...VFR conditions expected. Light southwest wind early in
the day around 5 to 10 kt. During the afternoon winds will
slowly back more from the south as a warm front washes north. An
afternoon sea breeze will also likely move inland which will
help to turn winds even more southerly, mostly for KACY and
KMIV. High confidence.

Tonight...Mainly VFR. South wind 6 knots or less. The latest
runs of the GFS and NAM are hinting at the potential for some
MVFR cigs late Tuesday night/ early Wednesday morning. As of the
current TAF issuance, confidence in the occurrence here is to
low to mention in the TAFs.

Outlook...

Wednesday...Mostly VFR with southerly winds. Gusts up to 20 kts
will be possible Wednesday afternoon. Scattered showers and
thunderstorms with sub- VFR ceilings possible (esp. towards
KABE and KRDG). Medium confidence.

Thursday...Mostly MVFR. Scattered showers and thunderstorms
possible. Southerly winds veering from the west as a cold front
crosses the terminals Thursday afternoon. Confidence on timing
of the cold front low.

Friday...Mainly VFR. Winds out of the west at 5 to 10 kts.

Saturday...Mainly VFR with winds out of west initially. Another
cold front will then cross the terminals Saturday with winds
turning from the north.

&&

.MARINE...
Winds and seas will stay below Small Craft Advisory criteria
through today. However, southerly wind gusts to around 20 kt
are possible this afternoon on the Atlantic coastal waters.

Tonight...No marine headlines are anticipated.

Outlook...
Wednesday and Wednesday night...Wave heights building to around
5 feet due to the development of a long southerly fetch along
the east coast. Southerly wind gusts near 25 kts will be
possible. A small craft advisory might be needed Wednesday
afternoon into Thursday morning.

Thursday through Friday...No marine headlines are anticipated.

Rip Currents...
Although an underlying long period southeasterly swell will
persist today, it is expected to be low in magnitude and thus
the rip current risk is forecast to be low. On Wednesday the rip
current risk will likely increase to moderate for the NJ coast
(particularly south of Monmouth county) as southerly winds
increase and near-shore wave heights increase. The risk will
likely remain low for Delaware since the wave direction will be
more shore-parallel. The elevated rip current risk may persist
into Thursday.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Haines
Near Term...Haines/O'Hara
Short Term...Haines
Long Term...Haines
Aviation...Haines
Marine...Carr/Haines
Hazardous weather outlook, Jun 9, 4:16 AM EDT, 11 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
416 AM EDT Tue Jun 9 2020

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-070-071-101>106-100830-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-
Western Monmouth-Mercer-Salem-Gloucester-Camden-
Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
416 AM EDT Tue Jun 9 2020

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-100830-
Delaware Beaches-
416 AM EDT Tue Jun 9 2020

This Hazardous Weather Outlook is for southern Delaware.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-100830-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
416 AM EDT Tue Jun 9 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ014-024>026-100830-
Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-
416 AM EDT Tue Jun 9 2020

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There will be a moderate risk for the development of dangerous rip
currents on Wednesday at New Jersey beaches.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in New Jersey, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.